Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 99, NWS Tallahassee, FL

June 7, 2013Geneva County, Houston County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 7, 2013, 2:24 PM CDT for Geneva County, Houston County, Alabama. It was in force for 51 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2013, 2:24 PM CDT (19:24 UTC)
Expired
Jun 7, 2013, 3:15 PM CDT
In force
51 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Geneva County, AL, Houston County, AL

The radar

The Ft Rucker radar (KEOX), 37 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 2:25 PM CDTTSTM WND DMGFadette, ALTREES DOWN AROUND FADETTE
Jun 7, 2:30 PM CDTTSTM WND DMG1 Se Merritts Crossroad, ALDOTHAN EAGLE NEWSPAPER ARTICLE REPORTED TREES DOWN ALONG PROVIDENCE ROAD. DELAYED REPORT FROM JUNE 7TH STORM.
Jun 7, 2:32 PM CDTTSTM WND DMG1 Sse Merritts Crossroa, ALDOTHAN EAGLE SHOWED A PICTURE OF A TREE ACROSS THE ROAD NEAR THE INTERSECTION OF ATWELL ROAD AND NEW HOPE ROAD AND STATED SEVERAL TREES WERE DOWN ALONG NEW HOPE ROAD. DELAYED REPORT FROM JUNE 7TH STORM.
Jun 7, 2:32 PM CDTTSTM WND DMG2 S Malvern, ALTREES AND POWERLINES REPORTED DOWN AROUND MALVERN. DEBRIS IN THE ROAD.
Jun 7, 2:35 PM CDTTSTM WND DMG5 Sse Taylor, ALDOTHAN EAGLE NEWSPAPER SHOWED A PICTURE OF POWER LINES DOWN ON SKIPPER ROAD. DELAYED REPORT FROM JUNE 7TH STORM.
Jun 7, 2:36 PM CDTTSTM WND DMGRehobeth, ALSEVERAL TREES AND POWERLINES REPORTED DOWN AROUND REHOBETH. TIME ESTIMATED BY RADAR.
Jun 7, 2:38 PM CDTTSTM WND DMGOlympia Spa Resort, ALRELAYED REPORT OF SEVERAL PINE TREES SNAPPED ON GOLF COURSE. TIME ESTIMATED BY RADAR.
Jun 7, 2:40 PM CDTTSTM WND DMG1 Ssw Memphis, ALTREES DOWN ON MIDDLETON ROAD FROM FLOURNOY MOORE ROAD TO EUGENE WEST ROAD. REPORTED VIA SOCIAL MEDIA.
Jun 7, 2:43 PM CDTTSTM WND DMG4 Nw Cottonwood, ALTREES DOWN ON WILLIE VARNUM ROAD BETWEEN COUNTY ROAD 33 AND HARPER JOY ROAD. REPORTED VIA SOCIAL MEDIA.
Jun 7, 2:46 PM CDTTSTM WND DMG4 Ssw Cowarts, ALTREES DOWN ALONG HALL ROAD AND COOT FOWLER ROAD INCLUDING ONE ON A HOUSE ACROSS FROM BRIAR CREEK VETERINARY CLINIC. REPORTED VIA SOCIAL MEDIA.
Jun 7, 2:46 PM CDTTSTM WND DMG5 Nnw Cottonwood, ALTREES DOWN WITH BARNS AND TRAILERS DAMAGED ON COTTONWOOD ROAD AND GENE TERRY ROAD. REPORTED VIA SOCIAL MEDIA.
Jun 7, 2:47 PM CDTTSTM WND DMG3 S Cowarts, ALAWNING BLOWN OFF COWARTS CREEK CHURCH ALONG WITH A FENCE AND TREE DOWN. REPORTED VIA SOCIAL MEDIA.
Jun 7, 2:50 PM CDTTSTM WND DMG2 N Cottonwood, ALTREES AND POWER LINES DOWN ABOUT 2 MILES FROM COTTONWOOD. REPORTED VIA SOCIAL MEDIA.
Jun 7, 2:52 PM CDTTSTM WND GST 70Avon, ALPUBLIC ESTIMATED 65 TO 70 MPH WINDS NEAR AVON. REPORTED VIA SOCIAL MEDIA.
Jun 7, 2:57 PM CDTTSTM WND DMGAshford, ALWTVY-TV SUBMITTED A PICTURE OF A PIECE OF WOOD EMBEDDED IN THE ROOF OF A STRUCTURE IN THE ASHFORD AREA WITH OTHER DEBRIS SCATTERED AROUND THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2013-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2013-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
520 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WUUS52 KTAE 071924
SVRTAE
ALC061-069-072015-
/O.NEW.KTAE.SV.W.0099.130607T1924Z-130607T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
224 PM CDT FRI JUN 7 2013

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GENEVA COUNTY IN SOUTHEAST ALABAMA...
  CENTRAL HOUSTON COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 315 PM CDT

* AT 222 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES WEST OF
  COTTONWOOD...OR NEAR FADETTE...AND MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  COWARTS AND ASHFORD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

&&

LAT...LON 3127 8524 3109 8507 3099 8552 3109 8561
TIME...MOT...LOC 1924Z 247DEG 26KT 3106 8551

$$

38-GODSEY
2 follow-up statements
636 
WWUS52 KTAE 071941
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
341 PM EDT FRI JUN 7 2013

ALC061-071951-
/O.CAN.KTAE.SV.W.0099.000000T0000Z-130607T2015Z/
GENEVA AL-
241 PM CDT FRI JUN 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GENEVA COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAD MOVED INTO HOUSTON 
COUNTY...THUS THE WARNING HAS BEEN CANCELLED FOR GENEVA COUNTY. 

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3115 8548 3127 8524 3109 8507 3100 8549
TIME...MOT...LOC 1941Z 247DEG 26KT 3111 8538

$$

ALC069-072015-
/O.CON.KTAE.SV.W.0099.000000T0000Z-130607T2015Z/
HOUSTON AL-
241 PM CDT FRI JUN 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR HOUSTON COUNTY...

AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR OLYMPIA SPA RESORT...MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
COTTONWOOD...COWARTS...ASHFORD...BARBER...HARMON AND PANSEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3115 8548 3127 8524 3109 8507 3100 8549
TIME...MOT...LOC 1941Z 247DEG 26KT 3111 8538

$$

38-GODSEY
957 
WWUS52 KTAE 071956
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
256 PM CDT FRI JUN 7 2013

ALC069-072015-
/O.CON.KTAE.SV.W.0099.000000T0000Z-130607T2015Z/
HOUSTON AL-
256 PM CDT FRI JUN 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR CENTRAL HOUSTON COUNTY...

AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR LOVETOWN OR ABOUT NEAR ASHFORD...MOVING NORTHEAST AT
30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
ASHFORD AND PANSEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3104 8531 3120 8537 3127 8524 3109 8507
TIME...MOT...LOC 1956Z 247DEG 26KT 3115 8526

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:48 AM CDT, 6 hours 36 minutes earlier.

Area forecast discussion, Jun 7, 7:48 AM CDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
848 AM EDT Fri Jun 7 2013

...Isolated Strong to Marginally Severe Storms Possible this
Afternoon...

.NEAR TERM [Until 8 PM This Evening]...
Tropical Storm Andrea is now well northeast of the area moving
parallel along the South Carolina coast.

Convection-allowing models were very consistent in showing
convective initiation around 10-11 UTC near the Florida Panhandle
coastline. Initiation actually occurred at 12 UTC giving credence
to these models. The 12 UTC KTAE sounding shows low to mid level
flow is westerly at 15-20 kt. This regime would support high PoPs
based solely on sea breeze climatology. However, we will also have
some synoptic scale influences to contend with today. Water vapor
imagery shows a decent short wave for this time of year pivoting
eastward across Mississippi this morning. Surface analysis shows a
frontal boundary stretching southwestward across northern Alabama
and southern Mississippi. The front will make very slow eastward
progress today, perhaps reaching our northwestern zones by late in
the day. Meanwhile, the vort center will move over the forecast
area with DPVA enhancing lift. 0-6 km bulk shear vectors increase
to 25-30 kt this afternoon. The modified KTAE sounding show SBCAPE
around 2000 J/KG. Where the instability and shear coincide, there
could be a few strong to marginally severe storms with some gusty
winds or hail this afternoon. However, mid level lapse rates are
quite weak and that should serve to limit overall updraft
strengths. PoPs were tweaked a bit mainly to extend the area of
likely PoP a bit further east and south. Highs will be a couple of
degrees below normal due to the possibility of an early start to
storms. Most areas will top out in the upper 80s.

&&

.SHORT TERM [8 PM This Evening Through Sunday]...
The shortwave that will affect the area today is expected to lift
to the northeast and weaken tonight. PoPs should decrease
overnight in a typical diurnal fashion for this time of year. By
Saturday into Sunday, a mean upper level trough west of the area
and surface ridging east of the area will keep the deep layer flow
southwesterly, which should allow for seasonably humid conditions
with typical diurnal convection each day. Highs around 90 are lows
around 70 are expected.

&&

.LONG TERM [Sunday Night through Thursday]...
We will have above seasonal rain chances on Monday as models show
deep layer moisture over the region ahead of an upper level trough
and surface cold front. A drier airmass will gradually filter in
by mid week especially in the mid levels. However, we still expect
convection each afternoon due to the sea breeze. Will show
slightly higher PoPs over the Florida zones for Wednesday and
Thursday. Inland areas will be around 90 through Tuesday and then
low-mid 90s Wednesday and Thursday. Lows will range from the upper
60s to mid 70s.

&&

.AVIATION [Beginning 13Z Friday]...
[Through 012z Saturday] IFR ceilings this morning at DHN, ABY and
VLD should lift to MVFR and then scatter out by 14Z. Current TAF
set shows vicinity thunder at the terminals this afternoon.
However, with an approaching short wave expected to enhance
convection today and the PoP distribution such as it is, we will
inevitably be amending to include tempo groups for a couple of
them, most likely DHN and ABY. We anticipate a return of IFR to
MVFR ceilings overnight, most likely after 09Z.

&&

.MARINE...
With Andrea now well off to the northeast of the waters, a
moderate gradient remains in place. Moderate southwesterly winds
and slightly elevated seas are expected to continue for the
majority of today, as a weak low pressure system approaches from
the west. Light to occasionally moderate onshore winds and
generally low seas are expected to continue for the upcoming
weekend and well into next week.

&&

.FIRE WEATHER...
Red flag conditions are not expected over the next several days.

&&

.HYDROLOGY...
Significant flooding is not expected over the next several days.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   89  71  90  72  89 / 50  20  40  20  50
Panama City   85  74  88  74  87 / 50  20  40  20  50
Dothan        88  70  91  70  89 / 60  30  40  20  50
Albany        89  70  90  71  90 / 60  30  40  20  50
Valdosta      88  70  90  71  87 / 50  20  40  20  50
Cross City    87  71  89  71  88 / 30  20  50  30  50
Apalachicola  85  72  87  73  86 / 50  20  40  30  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.

&&

Near Term...Lamers/Wool
Aviation...DVD/Wool
Short Term/Fire Wx/Hydrology...DVD
Long Term...Barry
Marine...Gould/Wool
Hazardous weather outlook, Jun 7, 11:32 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1232 PM EDT FRI JUN 7 2013

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-080900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1232 PM EDT FRI JUN 7 2013 /1132 AM CDT FRI JUN 7 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY...ESPECIALLY IN THE LATE MORNING AND AFTERNOON. SOME OF THE
STORMS COULD BE STRONG TO MARGINALLY SEVERE WITH GUSTY WINDS OR
HAIL.

RIP CURRENTS MAY CONTINUE TODAY ON THE PANHANDLE BEACHES. THERE IS
A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH
DAY. THERE IS AT LEAST A LOW END THREAT FOR STRONG TO SEVERE
STORMS EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTERS
ARE REQUESTED TO SELF ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR
AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

WOOL/LAMERS

In the hours before

Special weather statement, Jun 7, 2:15 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
315 PM EDT FRI JUN 7 2013

ALZ068-069-072000-
GENEVA AL-HOUSTON AL-
215 PM CDT FRI JUN 7 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN GENEVA
AND WESTERN HOUSTON COUNTIES IN SOUTHEAST ALABAMA...

* UNTIL 300 PM CDT

AT 212 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 5 MILES SOUTH OF SLOCOMB...OR NEAR FADETTE...MOVING
NORTHEAST AT 25 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE AT (8 5 0)
9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.

&&

LAT...LON 3129 8534 3108 8521 3099 8552 3099 8567
      3104 8572
TIME...MOT...LOC 1915Z 240DEG 21KT 3104 8559

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 2:15 PM CDTSpecial Weather StatementTAEHouston45 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.